# SDR HALA0700249

- Difficulty date: June 11, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 9,229 hours, 22,816 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 59140665583
- Part serial: HA0440
- Condition: Leaking
- Location: Rudder
- Part time: 9,229 hours, 22,816 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON TAXI CHECKS, RUDDER CONTROL CHECK REQUIRED APPROX TWICE THE EFFORT TO DEFLECT THE RUDDER.  HYD PRESSURE = 3000 PSI.  TROUBLE SHOT AND FOUND RUDDER PEDALS STIFF, FOUND POWER PACK BYPASSING.  REMOVED RUDDER HYDRAULIC ACTUATOR PER AMM 27-28-02.  INSTALLED RUDDER HYDRAULIC ACTUATOR PER AMM 27-23-02-400-801, STEP 3.A-3G2.
